Year 2019, Volume 68 , Issue 2, Pages 1974 - 1982 2019-08-01

ω-continuity on generalized neighbourhood systems

Esra DALAN YILDIRIM [1]


We introduce $\omega$-weakly-$(\mathfrak{g}_1, \mathfrak{g}_2)$-continuous functions on generalized topological spaces and study their relations with other  classes of generalized  continuous functions given in [1,8]. Then, we define the notion of omega open set on generalized neighbourhood systems as $\omega$-$\varphi$-open set. By using these sets, we
generate generalized topology. Also, we introduce two kinds of continuity on generalized neighbourhood systems and investigate relationships between these two kinds, $(\varphi, \varphi')$-continuity and weakly-$(\varphi, \varphi')$-continuity.
ω-weakly-(g₁.g₂)-continuity, ω-(ϕϕ′)-continuity, ω-weakly-(ϕ.ϕ′)-continuity
  • Al Ghour, S. and Zareer, W., Omega open sets in generalized topological spaces, J. Nonlinear Sci. Appl., 9(5) (2016),3010-3017.
  • Al-Zoubi, K. and Al-Jarah, H., Weakly ω-continuous functions, Acta Math. Univ. Comenian., 79(2) (2010), 253-264.
  • Császár, Á., Generalized topology, generalized continuity, Acta Math. Hungar., 96(4) (2002), 351-357.
  • Császár, Á., On generalized neighbourhood systems, Acta Math. Hungar., 121(4) (2008), 395-400.
  • Engelking, R., General Topology, Berlin: Helderman-Verlag, 1989.
  • Hdeib, HZ., ω-closed mappings, Rev. Colombiana Mat., 16(1-2) (1982), 65-78.
  • Hdeib, HZ., ω-continuous functions, Dirasat, 16(2) (1989), 136-142.
  • Min, WK., Weak continuity on generalized topological spaces, Acta Math. Hungar., 124(1-2) (2009), 73-81.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Author: Esra DALAN YILDIRIM (Primary Author)
Institution: YAŞAR ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Country: Turkey


Dates

Application Date : May 21, 2018
Acceptance Date : April 30, 2019
Publication Date : August 1, 2019

Bibtex @research article { cfsuasmas425449, journal = {Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics}, issn = {1303-5991}, eissn = {2618-6470}, address = {Communications Dergi Editörlüğü Ankara Universitesi Fen Fakültesi 06100 Tandoğan ANKARA}, publisher = {Ankara University}, year = {2019}, volume = {68}, pages = {1974 - 1982}, doi = {10.31801/cfsuasmas.425449}, title = {ω-continuity on generalized neighbourhood systems}, key = {cite}, author = {Dalan Yıldırım, Esra} }
APA Dalan Yıldırım, E . (2019). ω-continuity on generalized neighbourhood systems . Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics , 68 (2) , 1974-1982 . DOI: 10.31801/cfsuasmas.425449
MLA Dalan Yıldırım, E . "ω-continuity on generalized neighbourhood systems" . Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (2019 ): 1974-1982 <https://dergipark.org.tr/en/pub/cfsuasmas/issue/42777/425449>
Chicago Dalan Yıldırım, E . "ω-continuity on generalized neighbourhood systems". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (2019 ): 1974-1982
RIS TY - JOUR T1 - ω-continuity on generalized neighbourhood systems AU - Esra Dalan Yıldırım Y1 - 2019 PY - 2019 N1 - doi: 10.31801/cfsuasmas.425449 DO - 10.31801/cfsuasmas.425449 T2 - Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics JF - Journal JO - JOR SP - 1974 EP - 1982 VL - 68 IS - 2 SN - 1303-5991-2618-6470 M3 - doi: 10.31801/cfsuasmas.425449 UR - https://doi.org/10.31801/cfsuasmas.425449 Y2 - 2019 ER -
EndNote %0 Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics ω-continuity on generalized neighbourhood systems %A Esra Dalan Yıldırım %T ω-continuity on generalized neighbourhood systems %D 2019 %J Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics %P 1303-5991-2618-6470 %V 68 %N 2 %R doi: 10.31801/cfsuasmas.425449 %U 10.31801/cfsuasmas.425449
ISNAD Dalan Yıldırım, Esra . "ω-continuity on generalized neighbourhood systems". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 / 2 (August 2019): 1974-1982 . https://doi.org/10.31801/cfsuasmas.425449
AMA Dalan Yıldırım E . ω-continuity on generalized neighbourhood systems. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat.. 2019; 68(2): 1974-1982.
Vancouver Dalan Yıldırım E . ω-continuity on generalized neighbourhood systems. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics. 2019; 68(2): 1974-1982.
IEEE E. Dalan Yıldırım , "ω-continuity on generalized neighbourhood systems", Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol. 68, no. 2, pp. 1974-1982, Aug. 2019, doi:10.31801/cfsuasmas.425449